# SDR A6WA201040292

- Difficulty date: April 26, 2010
- Submitted: May 6, 2010
- Operation: Air carrier
- Aircraft: N441ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7777
- Aircraft time: 16,734 hours, 15,781 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR LANDING PLATE CRACKED AT FS 589.  REPAIRED LANDING PLATE IAW 601R-53-61-433, REV B.
